MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-11-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to infection.Product was used with competitor.Doi: unknown, dor: (b)(6) 2021, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot =a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
SUMMIT POR TAPER SZ2 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11279561
Report Number1818910-2021-02412
Device Sequence Number14094281
Product Code LPH
UDI-Device Identifier10603295060031
UDI-Public10603295060031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-11-080
Device Catalogue Number157011080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR ZIMMER DUAL MOBILITY; SUMMIT POR TAPER SZ2 HI OFF; COMPETITOR ZIMMER DUAL MOBILITY; SUMMIT POR TAPER SZ2 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight98